# SDR YENA2008072

- Difficulty date: August 3, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 24,867 hours, 8,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5266
- Condition: Failed
- Location: Cabin
- Part time: 24,867 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED WEEKLY CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AT POSITION 10WL, BITE CHECK GOOD AMM 33-51-38.  (S)
